Lithuanian Mathematical Journal

, Volume 27, Issue 1, pp 94–98 | Cite as

Analog of the Mahler-Sprindzuk theorem for fourth-degree polynomials in two variables

  • R. Sliesoraitiene


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Slesoraitene, “Analog of the Mahler-Sprindzhuk theorem for some third-degree polynomials in two variables. I,” Liet. Mat. Rinkinys,10, No. 3, 545–564 (1970).Google Scholar
  2. 2.
    R. Slesoraitene, “Mahler-Sprindzhuk theorem for third-degree polynomials in two variables II,” Liet. Mat. Rinkinys,10, No. 4, 791–813 (1970).Google Scholar
  3. 3.
    R. Slesoraitene, “Diophantine approximations,” Liet. Mat. Rinkinys,19, No. 2, 189–197 (1979).Google Scholar
  4. 4.
    V. G. Sprindzhuk, Mahler's Problem in Metric Number Theory [in Russian], Nauka i Tekhnika, Minsk (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • R. Sliesoraitiene

There are no affiliations available

Personalised recommendations